# SDR SIMA20251011001

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 23,744 hours, 16,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD MUSTY HOT SMELL THROUGHOUT FLIGHT DECK AND MAIN CABIN, WORST DURING CLIMB AND DESCENT. T/S IAW FIM 21-20-00, AIRCRAFT CREW GROUND RAN AIRCRAFT AS PER AMM 72-00-00, RAN BOTH PACKS SMELL NO LONGER PRESENT ,NO FURTHER DEFECTS NOTED.
